# SDR VTZA96068

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 790
- System (JASC): 6140 · Propeller Indication System
- Part: Connector
- Part number: KPT06F83S
- Condition: Dirty
- Location: Lt Eng
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6250 - ABE-IAD - ABORTED TAKEOFF DUE TO THE LEFT ENGINE BETA CAPTION LIGHT WOULD NOT EXTINGHISH.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE CLEANED THE BETA SWITCH CANNON PLUG.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
